# SDR C2XA06IA176

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 19,555 hours, 11,797 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2555, DURING POST FLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LIGHTING BALLAST AT SEAT 8A, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
